Damped jump-telegraph processes

Nikita Ratanov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We study a one-dimensional Markov modulated random walk with jumps. It is assumed that the amplitudes of the jumps as well as the chosen velocity regime are random, and depend on the time spent by the process at the previous state of the underlying Markov process.Equations for the distribution and equations for its moments are derived. We characterise the martingale distributions in terms of observable proportions between the jump and velocity regimes.

Original languageEnglish (US)
Pages (from-to)2282-2290
Number of pages9
JournalStatistics and Probability Letters
Volume83
Issue number10
DOIs
StatePublished - Oct 2013

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Damped jump-telegraph processes'. Together they form a unique fingerprint.

Cite this